A few weeks ago I was sitting at home and my left testicle started to ache, I've had this feeling before when I was little so I thought nothing of it, but it lasted much much longer and was more intense. The next day the pain hadn't gone away I felt around in my scrotum and found out that the pain was actually in what I think is my vas deferens so I booked an appointment and went to see the doctor. She asked for a urine sample and poked my balls a little. Then she sent me to get an ultrasound, but it didn't reveal anything other than that I have a bit of calcification and the urine came back clean too. The pain went away but now its come back and its starting not only to hurt in the scrotum, but also is shooting up into my body. I'm not sure where it's going it stops at about the height of my bladder which lead me to think that it was a vas deferens infection, but it doesn't hurt when I ejaculate. I have had a feeling like I was getting a cramp for a little while, but that feeling went away. Occasionally if I sit in a position where my belt pushes down on my abdomen it goes numb or something like that for a bit. Has anyone ever heard of something like this, I have considered prostatitis or kidney stones, but considering I'm only 19 this doesn't seen too likely. My doctor said another thing might be happening and it's that urine is getting into the vas deferens and causing a sterile reaction.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.